# SDR DALA13018885806

- Difficulty date: April 23, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 37,863 hours, 12,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1460-1560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING DAMAGE TO FUSELAGE SKIN LOC RT SIDE BS 1460-1560 AND APPROX 18 INCHES FROM SKIN LAP AT FWD EDGE TO 9 INCHES FROM LAP AFT LOC SIX PLACES.  REF ERA 514179-14, ORG ITEM 6.0.    BLENDED OUT DAMAGE. WITHIN LIMITS IAW SRM 53-00-01,  ITEM 62 AND ITEM 63 BLENDED OUT DAMAGE.  WITHIN LIMITS IAW SRM.  ITEM 64, REMOVED DAMAGE IAW SRM 53-00-01 ITEM 65 BLENDED DAMAGE.  WITHIN SEC 1, ITEM 66.  REMOVED FASTERNER IAW SRM 53-00-01 COMPLETED REPAIR ON ITEM NR 61, 62, AND 63 IAW SRM 53-00-01.  COMPLETED REPAIRS ON 64,65 AND 66 IAW SRM 53-00-01.
